MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/npr2.12259

Медицинская библиотека · Neuropsychopharmacology reports · 2022

Lurasidone-induced hyperosmolar hyperglycemic syndrome: A case report.

Hanyu Shota, Kojima Yusuke, Murai Toshiya, Kawashima Hirotsugu

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Lurasidone has few metabolic adverse effects and is recommended as an alternative when other antipsychotic drugs considerably increase body weight or blood sugar concentrations.

CASE PRESENTATION: An 81-year-old man with bipolar disorder developed hyperosmolar hyperglycemic syndrome as a side effect of lurasidone. Routine monitoring of blood glucose concentrations led to the early detection and treatment of this disease, preventing life-threatening complications.

DISCUSSION AND

CONCLUSION

We describe a rare case of lurasidone-induced hyperosmolar hyperglycemic syndrome. The mortality rate of this syndrome is estimated to be up to 20%. This rate is significantly higher than that of diabetic ketoacidosis (currently <2%). Although lurasidone is considered to have a low risk of raising blood glucose concentrations, symptoms of hyperglycemia must be evaluated and blood glucose concentrations should be monitored regularly.

Для цитирования: Hanyu Shota, Kojima Yusuke, Murai Toshiya, Kawashima Hirotsugu. Lurasidone-induced hyperosmolar hyperglycemic syndrome: A case report.. Neuropsychopharmacology reports. 2022. DOI: 10.1002/npr2.12259.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.